# SDR HEEA955241

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2210 · Autopilot System
- Part: Potientiometer
- Part number: 7690001802106
- Condition: Defective
- Location: Afcs Actuator
- Part time: 6,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIOMETERS CHECKED BAD ON STRIP CHART.
